My guess would be it is the withdrawal of the Fentanyl. You must have really gradually reduced your dosage. Your symptoms sound uncomfortable but not terribly unbearable and I know people who went off it CT and it was very, very unpleasant.
For sleep, try Alteril, it's an all-natural product and it contains Valerian Root and melatonin and some other all natural ingredients. Valerian Root can also be taken separately if you're having anxiety. They work great. I would think you should start coming out of the withdrawals very shortly, though everyone is different.
Did you just taper down on the Fentanyl? What dose did you jump off at? Or did you use another narcotic to taper down from? And did your doctor help you come off or did you do it yourself?
Tapered down myself. No help from the useless doctor I'd been seeing. I took a couple of panadeine forte on the first couple of days but nothing since then.
Yes, everything you describe is due to withdrawal. Not at all surprising with only a two week taper. The worst should be over by now but symptoms can linger for several weeks whle they gradually get better. Hot baths with epsom salts can really help the restless legs. It's temporary relief but better than nothing.
Head over to the Addiction Community here at Med Help and check out one of the Health Pages there for the Thomas Recipe. It has all kinds of herbals that can help a bit with withdrawal symptoms. Nothing but time will really cure it as your brain chemistry has to return to normal, but plenty of people there say the Thomas Recipe has helped. Worth a try anyway.
It's been 2 weeks, and I still feel like death.
I was prescribed fentanyl patches 100 mcg for 2 years and discontinued them two weeks ago. You will feel yawny, stretchy, restless, twitchy and clammy for about a week, less and less each day. By the second week you should start to feel normal again. It is actually quite a mild withdrawal, yet we are all different. I know exactly what you are going through, it's terrible, but hang in there, it gets better. Sitting in the sun, and warm baths do help. Lay in the tub with a magazine, keep yourself distracted.
Be strong, you will wake feeling a little better everyday. Good luck.
I've been having a good day, and then a bad day. Doesn't help that it also causes insomnia, which means I'm very tired, and I've also had trouble with the bed. One mattress too hard, one too soft. I'll be sleeping on an inflatable tonight.
You are going to find yourself running in circles, trying to escape the discomfort. Withdrawal is a nasty feeling. It always surprises me when people would even consider taking these meds unless they absolutely have to. Distraction is the best medicine for this. Caffeinated beverages are also helpful. Anything that boosts your energy and keeps your interests distracted from the symptoms. If you aren't too nauseous or ridden with diarrhea, try walking or sitting outside in the sun. I push the sun because it always works for me. Hang in there, you can do it!
Alteril is a great all-natural medication for sleep. I find it to be a great help for me. I had been on Ambien but decided to come off it. Also, Valerian Root is a wonderful all-natural medication for anxiety. It may help you with any anxiety you're feeling during the withdrawal of the Fentanyl.
Hi, Congradulations, you deserve it. I found that the more the sneezing diminishes the better you feel. I would go through these massive sneezing fits every couple of hours. But then I noticed that if I sneezed 10 times at a time, that they got shorter and shorter. I took about 2 or 3 weeks for the sneezing to stop and the less I sneezed the better I felt. Also I was given a perscription for Bentylol (Canadian Name) for spasms. This stopped the restless legs and the muscle cramping. It also made me a little dopey so I slept better. I tapered down from 100 mcg to 12. It took about 3 months. The worst was when I had stopped completely. I litterly couldn't get out of bed for about 6 days. I had been going to work through all of it but in the end I just couldn't get up. My doctor told me that until I felt fine for 3 days I couldn't go to the next level. I hope this helps.